MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES CUREWRAP¿ INFANT, 2.5-4KG; CUREWRAP COOLING BLANKET / WRAP

BELMONT MEDICAL TECHNOLOGIES CUREWRAP¿ INFANT, 2.5-4KG; CUREWRAP COOLING BLANKET / WRAP
Model Number 500-03518
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The internal complaint file#: (b)(4) has been logged for this incident for traceability.Belmont has requested the curewrap back for review.There is no report of any negative patient impact as a result of the alleged incident.The leaks are obvious to the user.An add water alarm will generate in the event not enough water is in the device to thermoregulate the patient.The wrap can be exchanged to continue thermoregulation.The operator's manual informs the user, "if moisture or leaks are discovered in the connecting hose and/or wrap, turn off the criticool device, disconnect the power cable from its power source, and correct the problem before proceeding." the manual also provides a troubleshooting guide for water leaks, as well as the following warning statement."water may drip from the inlet tubes of the wraps.Be sure that no electrical device or outlet is located under the criticool's water inlet or wrap tubes.When disconnecting wraps from the criticool confirm that the clamps are tight, to prevent water leaking from the wrap."all curewraps are 100% leak tested by the manufacturer prior to release to shipment.The wrap involved in this incident has not yet been returned to this point.Belmont is currently waiting on return of the curewrap.Without results of the device investigation, no final conclusions can be drawn.A follow-up report will be submitted will be submitted once the investigation is complete and additional information becomes available.
 
Event or Problem Description
I have submitted a datix about a faulty cooling wrap that was found to be leaking please see the datix summary below and attached photo, i have the faulty wrap in our office if you want to send it back to the rep for further investigation/refund? "when helping a medic to hold a baby for a new uac insertion noticed that the cooling wrap the baby was lying on felt wet.Upon further examination noticed there was quite a significant pool of water underneath the baby and a large patch of water surrounding the baby on the bedsheet.Removed the cooling wrap and saw water dripping out of the cooling wrap itself, removed and replaced the wrap and changed all the bedsheets.Unfortunately there was no stock of the 2.5-4kg wraps so a larger 5-7kg had to be used which was too big for the baby.".
 
Additional Manufacturer Narrative
The wrap from the reported incident was received and reviewed by belmont engineering.It was found the wrap was contaminated and could not be thoroughly investigated.A belmont territory manager went onsite to investigate the leaking occurrences.It was found that a potential cause of the leaks was accidental damage from a needle electrode puncturing the fabric of the wrap.The user confirmed that there was no patient harm as a result of the alleged incident.The customer was reminded to avoid inserting any sharp objects between the patient and the wrap.Local practice changes were implemented after consulting with the belmont territory manager onsite.No further leaks have been reported since implementing the practice changes.We will continue to monitor these incidents closely and take further corrective and preventive action if required.

Brand Name
CUREWRAP¿ INFANT, 2.5-4KG
Common Device Name
CUREWRAP COOLING BLANKET / WRAP
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
Manufacturer (Section G)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
Manufacturer Contact
garet tierney
780 boston road
billerica, MA 01821
MDR Report Key24258241
Report Number1219702-2026-00005
Device Sequence Number9600457
Product Code DWJ
UDI-Device Identifier07290107580625
UDI-Public07290107580625
Combination Product (Y/N)Y
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number500-03518
Device Lot NumberM232331
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown